MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Thrombosis/Thrombus (4440)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that the subject flow diverter developed in-stent thrombosis during the procedure, which was treated using another stent and medication.The thrombotic event is related to the study procedure and subject device.The event resolved and patient recovered.No other information is available.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date - added due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject flow diverter developed in-stent thrombosis during the procedure, which was treated using another stent (atlas) and medication (aggrastat).The patient outcome was recovered/resolved.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.An assignable cause of anticipated procedural complication will be assigned to the reported patient vessel thrombosis as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the directions for use, product labelling and/or risk documentation files.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject flow diverter developed in-stent thrombosis during the procedure, which was treated using another stent (atlas) and medication (aggrastat).Additional information received on 18-may-2021 reported that the patient had a generalized headache post procedure, on the same day of the procedure.The headache was treated with medication (acetaminophen 650mg) and the patient outcome was recovered/resolved.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.An assignable cause of anticipated procedural complication will be assigned to the reported patient vessel thrombosis and patient headache non- serious as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the directions for use, product labelling and/or risk documentation files.
 
Event or Problem Description
It was reported that the subject flow diverter developed in-stent thrombosis during the procedure, which was treated using another stent and medication.The thrombotic event is related to the study procedure and subject device.The event resolved and patient recovered.No other information is available.Additional information received on 18-may-2021 reported that the patient had a generalized headache post procedure, on the same day of the procedure.Headache was classified as generalized, non serious and was treated with oral medication (acetaminophen 650mg) once daily and it resolved.The headache was possibly related to the subject flow diverter and no diagnostic imaging was performed as a result of the headache.No other information is available.

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11206086
Report Number3008881809-2021-00041
Device Sequence Number14338845
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public07613327386530
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Model NumberFDS40017
Device Catalogue NumberFDS40017
Device Lot Number22387926
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer02/19/2021
05/18/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/22/2021
06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATLAS 4X21 STENT (STRYKER); ATLAS 4X21 STENT (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR
Patient Weight90